# SDR QR9R20211012005

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720169138
- Aircraft time: 3,063 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: None
- Part number: FSC211
- Part serial: 451
- Condition: Out Of Limits
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT AMPS OUT OF LIMITS BETWEEN NUMBER ONE AND NUMBER TWO GENERATOR. DURING TROUBLESHOOTING OF AMP SPLIT, FOUND #1 GENERATOR AMPS READING 60 WITH AMP/CLAMP METER, AND READING 20 ON VEMD. MAINTENANCE REPLACED CURRENT TRANSFORMER IAW 24-30-00, 4-6. MOC COMPLETED IAW AMM 05-60-00, 6-12.
